Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 41, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 6, 2015, 3:46 PM CDT. It took effect at Jun 7, 2015, 5:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2015, 3:46 PM CDT (20:46 UTC)
- In effect from
- Jun 7, 2015, 5:00 AM CDT
- Expired
- Jun 7, 2015, 7:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
308 WHUS73 KGRB 062046 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT SAT JUN 6 2015 ...INCREASING SOUTH WINDS AND BUILDING WAVES LATE TONIGHT AND SUNDAY... .INCREASING SOUTH WINDS AHEAD OF A LOW PRESSURE SYSTEM AND COLD FRONT WILL BUILD WAVES ON LAKE MICHIGAN...PRODUCING HAZARDOUS CONDITIONS TO SMALL CRAFT ON SUNDAY. LMZ541>543-070500- /O.NEW.KGRB.SC.Y.0041.150607T1000Z-150608T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 346 PM CDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM CDT SUNDAY. * WINDS...BECOMING SOUTH 15 TO 25 KTS SUNDAY MORNING...THEN VEERING SOUTHWEST SUNDAY AFTERNOON. * WAVES...BUILDING TO 4 TO 7 FT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
5 follow-up statements
300 WHUS73 KGRB 070149 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 849 PM CDT SAT JUN 6 2015 ...INCREASING SOUTH WINDS AND BUILDING WAVES LATE TONIGHT AND SUNDAY... .INCREASING SOUTH WINDS AHEAD OF A LOW PRESSURE SYSTEM AND COLD FRONT WILL BUILD WAVES ON LAKE MICHIGAN...PRODUCING HAZARDOUS CONDITIONS TO SMALL CRAFT ON SUNDAY. LMZ541>543-071000- /O.CON.KGRB.SC.Y.0041.150607T1000Z-150608T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 849 PM CDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT SUNDAY... * WINDS...BECOMING SOUTH 15 TO 25 KTS SUNDAY MORNING...THEN VEERING SOUTHWEST SUNDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 6 FT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
834 WHUS73 KGRB 070801 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 301 AM CDT SUN JUN 7 2015 ...INCREASING SOUTH WINDS AND BUILDING WAVES LATE TONIGHT AND SUNDAY... .INCREASING SOUTH WINDS AHEAD OF A LOW PRESSURE SYSTEM AND COLD FRONT WILL BUILD WAVES ON LAKE MICHIGAN...PRODUCING HAZARDOUS CONDITIONS TO SMALL CRAFT ON SUNDAY. LMZ541>543-071615- /O.CON.KGRB.SC.Y.0041.150607T1000Z-150608T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 301 AM CDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...BECOMING SOUTH 15 TO 25 KTS SUNDAY MORNING...THEN VEERING SOUTHWEST SUNDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 6 FT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
144 WHUS73 KGRB 071505 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CDT SUN JUN 7 2015 ...GUSTY WINDS TO PERSIST THROUGH THIS AFTERNOON... .INCREASING SOUTH WINDS AHEAD OF A LOW PRESSURE SYSTEM AND COLD FRONT WILL BUILD WAVES ON LAKE MICHIGAN...PRODUCING HAZARDOUS CONDITIONS TO SMALL CRAFT THIS AFTERNOON. WINDS ARE FORECAST TO VEER TO THE SOUTHWEST BEHIND THE COLD FRONT AND BEGIN TO DIMINISH LATE IN THE DAY. LMZ541>543-072200- /O.CON.KGRB.SC.Y.0041.000000T0000Z-150608T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1005 AM CDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KTS...THEN VEERING SOUTHWEST THIS AFTERNOON AND GRADUALLY DIMINISHING TOWARD EVENING. * WAVES...4 TO 6 FT...SUBSIDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
085 WHUS73 KGRB 072001 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CDT SUN JUN 7 2015 ...GUSTY WINDS AND LARGE WAVES DIMINISHING LATE THIS AFTERNOON AND EVENING... .THE GUSTY WINDS AND LARGE WAVES WILL DIMINISH LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT PUSHES ACROSS THE AREA. LMZ541>543-080000- /O.CON.KGRB.SC.Y.0041.000000T0000Z-150608T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 301 PM CDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST TO SOUTHWEST 10 TO 20 KTS...WITH GUSTS TO 25 KTS POSSIBLE...GRADUALLY DIMINISHING THIS EVENING. * WAVES...3 TO 5 FT...SUBSIDING TO 1 TO 3 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
038 WHUS73 KGRB 072359 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 659 PM CDT SUN JUN 7 2015 ...WINDS AND WAVES CONTINUE TO DIMINISH EARLY THIS EVENING... LMZ541>543-080100- /O.EXP.KGRB.SC.Y.0041.000000T0000Z-150608T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 659 PM CDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... WINDS AND WAVES CONTINUE TO DIMINISH EARLY THIS EVENING AND CONDITIONS ARE NO LONGER HAZARDOUS FOR SMALL CRAFT. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 2:44 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 6, 2:44 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 244 PM CDT SAT JUN 6 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 243 PM CDT SAT JUN 6 2015 ANOTHER ROUND OF WET WEATHER FOR THE LATTER PART OF THE WEEKEND. WARM NEXT WEEK. THE UPPER FLOW ACRS NOAM WL UNDERGO CONSOLIDATION DURING THE EARLY PART OF THE PERIOD...WITH THE MAIN WESTERLIES SETTING UP NR THE U.S./CANADIAN BORDER. SOME SEPARATION OF THE FLOW IS LIKELY AGAIN DURING THE LATTER PART OF THE PERIOD...ESPECIALLY OUT WEST WHERE AN UPPER TROUGH IS EXPECTED TO FORM. WIDESPREAD RAIN DURING THE MORNING MAY HOLD TEMPERATURES BACK A BIT TOMORROW...THEN OTHER THAN ON ANY ADDITIONAL DAYS WITH WIDESPREAD PCPN...EXPECT READINGS AT LEAST A FEW DEGREES ABOVE NORMAL FOR THE REMAINDER OF THE PERIOD. THERE WILL BE NUMEROUS OPPORTUNITIES FOR RAIN DURING THE PERIOD...SO PRECIP AMOUNTS ARE LIKELY TO END UP ABOVE NORMAL. && .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 243 PM CDT SAT JUN 6 2015 MAIN FCST CONCERNS TO BE ON INCREASING PCPN TRENDS THIS EVENING...HOW MUCH PCPN WL FALL OVER THE NEXT 24 HOURS AND WL THERE BE A DIMINISHING TREND TO THE PCPN SUNDAY AFTERNOON. THE 19Z MSAS SFC ANALYSIS INDICATED AN AREA OF HI PRES EXTENDED FROM THE ERN GREAT LAKES INTO SW QUEBEC...AN AREA OF LOW PRES SITUATED OVER N-CNTRL SD AND A CDFNT STRETCHED FROM THE LOW PRES S-SW INTO THE CNTRL HI PLAINS. A S-SE SFC WIND BETWEEN THESE FEATURES WAS TAPPING GULF MOISTURE WITH DEW POINTS CLIMBING INTO THE 50S AND 60S ACROSS THE CNTRL CONUS. RADAR MOSAIC ALREADY PICKED UP ON SEVERAL AREAS OF SHWRS/TSTMS ACROSS THE PLAINS AND UPR MIDWEST. THE CLOSEST PCPN WAS LOCATED ACROSS MN AND WRN IA. CLOUDS WL CONT TO OVERSPREAD AND THICKEN OVER THE FCST AREA THIS EVENING AS THE HI PRES LOSES ITS GRIP ON THE GREAT LAKES AND SOUTHERLY BOUNDARY LAYER WINDS BEGIN TO TRANSPORT GULF MOISTURE NWD INTO WI. AN INCREASING LOW-LEVEL JET (UP TO 50 KTS) AIMED AT WI...COMBINED WITH AN EWD MOVING SHORTWAVE TROF...WL BRING INCREASING ISEN LIFT AND A RESULTING INCREASE IN PCPN CHCS TO CNTRL WI TOWARD MIDNGT AND ERN WI DURING THE PRE-DAWN HOURS. INSTABILITY PARAMETERS LOOK RATHER PEDESTRIAN WITH MID-LEVEL LAPSE RATES AT 5.5 C/KM AND LI'S ABOVE ZERO...THUS ANTICIPATE MAINLY LIGHT TO MODERATE RAIN SHWRS WITH ONLY SOME EMBEDDED NON-SEVERE TSTMS TNGT. MIN TEMPS WL BE 10 TO 20 DEGS MILDER THAN LAST NGT WITH READINGS RANGING FROM THE UPR 40S TO LWR 50S EAST...MID TO UPR 50S CNTRL PARTS OF THE STATE. INGREDIENTS FOR A SOAKING RAIN ARE ALL THERE FOR SUNDAY MORNING AS MOISTURE CONTS TO FEED INTO THE REGION WITH DEW POINTS IN THE MID 50S TO LWR 60S/PW VALUES > 1"...LIFT FROM A CDFNT REACHING CNTRL WI TOWARD MIDDAY/ERN WI MID-AFTERNOON...FORCING FROM THE AFOREMENTIONED SHORTWAVE TROF AND BETTER INSTABILITY WITH CAPES CLIMBING > 1K J/KG AND LI'S FALLING AS LOW AS -5. A WIDESPREAD 0.50" TOTAL OF RAIN IS EXPECTED WITH HIGHER AMOUNTS UNDER ANY TSTMS. THE SEVERE RISK STILL LOOKS MINIMAL AS CLOUDS/PCPN PLACE A LIMIT TO DIURNAL WARMING AND FURTHER ATMOSPHERIC DESTABILIZATION. THE PCPN SHOULD BEGIN TO DIMINISH ACROSS CNTRL WI SUNDAY AFTERNOON AS THE CDFNT MOVES AWAY WITH PERHAPS A PEEK OF LATE DAY SUN. HAVE NUDGED MAX TEMPS UP A FEW DEGS DUE TO THE MILD START TO THE DAY AND LACK OF ANY CAA BEHIND THE CDFNT. LOOK FOR READINGS TO RANGE FROM THE MID TO UPR 60S NEAR LAKE MI...LWR 70S NORTH...MID TO UPR 70S SOUTH. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 243 PM CDT SAT JUN 6 2015 ANY SCATTERED CONVECTION THAT DEVELOPS IN THE WAKE OF THE MAIN BATCH OF STORMS COULD LINGER INTO SUNDAY EVENING BEFORE DISSIPATING. CARRIED MENTION TO MIDNIGHT...THOUGH WOULD NOT BE SURPRISED IF ISOLATED SHRA MANAGED TO LINGER PAST MIDNIGHT. CONDITIONS LOOK FAVORABLE FOR ANOTHER ROUND OF SCT STORMS MON AFTN. FORCING WL BE PROVIDED BY SECONDARY SHRTWV DROPPING SE ACRS THE AREA. GIVEN THE LINGERING MOISTURE AND COOLING TEMPS ALOFT...THE STRONGEST STORMS COULD PRODUCE SOME HAIL AND GUSTY WINDS. WL CONT TO MENTION IN THE HWO. CONVECTION COULD AGAIN LINGER INTO THE EVENING MONDAY...BUT SHOULD DIMINISH WITH THE LOSS OF HEATING. QUIET WX IS EXPECTED LATE MON NGT AND TUE. THOUGH IT IS INTERESTING TO NOTE THAT STRENGTHENING WNWLY FLOW ALOFT WILL BRING THE NEXT SHRTWV AND UPPER SPEED MAX TOWARD THE AREA BY LATE IN THE DAY. SOME OF THE MODELS WERE GENERATING PCPN ACRS THE N BEFORE 00Z WED. STUCK WITH DRY FCST FOR NOW...THOUGH IT MAY BE NECESSARY TO ADD POPS TO N-C WI IF LATER MODEL RUNS CONT TO FAVOR A FASTER ARRIVAL OF THE NEXT SYSTEM. NO SIG CHANGES TO THE EXTENDED FCST INITIALIZATION GRIDS GENERATED FROM A BROAD BLEND OF GUIDANCE PRODUCTS. EXPECT TEMPS ABOUT 4-8 F DEG ABV NORMAL. TIMING OF PCPN CHCS WL BE DIFFICULT GIVEN THE INITIALLY LOW AMPLITUDE ALOFT AND FRONTAL BOUNDARY LIKELY LINGERING NR THE RGN. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1236 PM CDT SAT JUN 6 2015 HI PRES OVER SE ONTARIO CONTS TO SLOWLY PULL AWAY FROM THE GREAT LAKES THIS AFTERNOON...BUT WL CONT TO BRING VFR CONDITIONS TO THE REGION INTO THE EARLY EVENING HOURS. WEATHER OVER NE WI IS STILL EXPECTED TO GRADUALLY DETERIORATE OVER CNTRL WI TOWARD THE MIDNGT HOUR AND ERN WI TOWARD DAYBREAK AS AN INCREASING LOW-LEVEL JET BRINGS MOISTURE AND ISENTROPIC LIFT INTO WI. SHWRS WITH EMBEDDED TSTMS CAN BE EXPECTED WITH VSBYS DROPPING INTO THE MVFR RANGE AND CIGS AS LOW AS IFR. UNSETTLED WEATHER TO PERSIST THRU AT LEAST SUNDAY MORNING AS A CDFNT SWEEPS ACROSS WI. BOTH CIGS/VSBYS TO REMAIN IFR/MVFR THRU MIDDAY WITH AN IMPROVEMENT TO MVFR/VFR CONDITIONS LATER SUNDAY AFTERNOON...ESPECIALLY ACROSS CNTRL WI. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....AK LONG TERM......SKOWRONSKI AVIATION.......AK
Hazardous weather outlook, Jun 6, 2:55 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT SAT JUN 6 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 255 PM CDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST TONIGHT. WHILE NO SEVERE WEATHER IS EXPECTED...SOME OF THE STORMS COULD PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE OF THUNDERSTORMS...SOME OF WHICH COULD PRODUCE HEAVY RAINFALL...WILL CONTINUE ON SUNDAY ESPECIALLY DURING THE MORNING. SOME OF THE AFTERNOON AND EVENING STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS IN ADDITION TO HEAVY RAINFALL. SCATTERED STORMS ARE LIKELY MONDAY AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS AND HAIL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE AT TIMES DURING THE MIDDLE TO LATTER PART OF THE WORK WEEK. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THE STORMS WILL BE SEVERE. SOUTH WINDS WILL GENERATE CHOPPY WATERS AND LEAD TO HAZARDOUS CONDITIONS ON LAKE MICHIGAN BEACHES SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-072000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 255 PM CDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS COULD POSE A HAZARD TO BOATERS AT TIMES SUNDAY THROUGH MONDAY...AND AGAIN DURING THE MIDDLE TO LATTER PART OF THE UPCOMING WORK WEEK. LOW VISIBILITY DUE TO FOG COULD POSE A HAZARD TO BOATERS SUNDAY. KALLAS/SKOWRONSKI
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.